MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FEM RT SZ 7 CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE CR FEM RT SZ 7 CEM; ATTUNE IMPLANT : KNEE FEMORAL
Catalog Number 150400207
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Muscular Rigidity (1968); Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 01/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).E3 initial reporter occupation: lawyer.H6 component code: appropriate term/code not available (g07002) used to capture no findings available.Investigation summary
=
> no device associated with this report was received for examination.In order to determine if a lot related issue was possible, a worldwide complaint database search was performed.A worldwide complaint database search found no additional related reports against the provided product code/lot code combination.Based on the inability to find any additional related reports against the provided product code/lot code combination it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot
=
> the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Litigation complaint received ad 7 dec 2023.Medical records review ((b)(4) medical records ad 7 dec 2023): on (b)(6) 2015, the patient received an attune right total knee replacement, for end-stage osteoarthritis, utilizing size 7 femur, size 7 tibial tray, size 7 by 7.5mm thick insert, and 41mm patella implants, with competitor antibiotic bone cement.He had no complications.Primary implants on page 8 of medical records.Patient progressed well until he began to experience persistent pain, stiffness, locking and chronic swelling in (b)(6) 2021.X-rays revealed lucency behind femur and tibial components.Review of his bone scan of the right knee on (b)(6) 2012 revealed apparent loosening of the femur component.Plans were made for a revision of the right knee.Right knee was revised on (b)(6) 2022, to address pain, swelling, stiffness, mid-flexion and varus-valgus joint instability, and femoral implant loosening (at unspecified interface), with revision of the femur, tibial tray, patella and insert components.It was noted that neither the femur or tibial tray components removed had much in the way of any cement adhered to the implants, that they came out relatively free of cement bonded to the implants.Competitor revision knee implants were re-implanted.Doi: (b)(6) 2015, dor: (b)(6) 2022, right knee.

Brand Name
ATTUNE CR FEM RT SZ 7 CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18371981
Report Number1818910-2023-25849
Device Sequence Number15403125
Product Code JWH
UDI-Device Identifier10603295041221
UDI-Public10603295041221
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Catalogue Number150400207
Device Lot Number7913115
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2023
Initial Report FDA Received Date12/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/26/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FB INSRT SZ 7 5MM; ATTUNE FB TIB BASE SZ 7 CEM; ATTUNE MEDIAL DOME PAT 41MM; STRYKER BONE CEMENT (61979001 MEV038)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale